Exacerbation of psoriatic skin lesions in a patient with psoriatic arthritis receiving adalimumab
Article first published online: 30 APR 2008
© 2008 Blackwell Publishing Ltd
Journal of Clinical Pharmacy and Therapeutics
Volume 33, Issue 3, pages 321–325, June 2008
How to Cite
Borrás-Blasco, J., Gracia-Perez, A., Nuñez-Cornejo, C., Rosique-Robles, J. D., Mateu-Puchades, A., Casterá, M. D. E. and Rubio-Fabra, M. (2008), Exacerbation of psoriatic skin lesions in a patient with psoriatic arthritis receiving adalimumab. Journal of Clinical Pharmacy and Therapeutics, 33: 321–325. doi: 10.1111/j.1365-2710.2008.00915.x
- Issue published online: 30 APR 2008
- Article first published online: 30 APR 2008
- Received 27 September 2007, Accepted 9 January 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.